# SDR ABXA9700428

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- System (JASC): 5520 · Elevator Structure
- Part: Hat Channel
- Part number: 5910411543
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER HAT CHANNELS CRACKED.  REPLACED 3 HAT CHANNELS IAW SRM 51-30-2.
